Top answers from doctors based on your search:
Disclaimer

daily multiple vitamins adverse effects

A 43-year-old member asked:
Dr. Derrick Lonsdale
73 years experience Preventive Medicine
Confused question: No toxicity from water soluble vitamins. Toxicity from fat-soluble vitamins. Toxicity from calcium.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month
A 43-year-old member asked:
Dr. Jason Burke
25 years experience Anesthesiology
NO: B vitamins do not have significant interactions with sunlight. Vitamin a is a different story, as it can increase sensitivity to sunlight.
A 25-year-old female asked:
Dr. Mary p Marshall
38 years experience Clinical Psychology
Preventative diet.: Evidence for vitamins and minerals reducing diabetes risks evidence is not strong. A better bet is to adapt a preventative diet to lower risks.
1
1 thank
A 29-year-old male asked:
Dr. Stuart Hickerson
32 years experience Family Medicine
Magnesium: Recommend magnesium glycinate 400 to 800mg daily. Should not cause problem with diarrhea.
1
1 thank
A 65-year-old male asked:
Dr. Jan Lei Iwata
26 years experience Ophthalmology
Fat soluble vitamins: like Vitamin E, and even fish oils (not a vitamin) can affect blood coagulation more than blood pressure per se. Discuss this with your PCP (Doctor) t ... Read More
A 35-year-old member asked:
Dr. Anthony Vita
Specializes in Psychiatry
It depends...: ...on what the side effects are. Paliperidone (Invega) is a an atypical antipsychotic approved for the treatment of schizophrenia. The most common a ... Read More
A 50-year-old member asked:
Dr. Eric Weisman
36 years experience Neurology
Keep a level head: You need to be sure of the diagnosis. Sometimes it helps to get a second or even third opinion. If you do not require seizure meds and you are on one ... Read More
A 49-year-old member asked:
Dr. Heidi Fowler
25 years experience Psychiatry
Yes: But please sit down with your pharmacist who can provide medication education to you for that particular medication.
A 22-year-old male asked:
Dr. Daniel Saurborn
23 years experience Diagnostic Radiology
Different effects.: Insomnia medications effect people differently. Some people have no side effects whatsoever, while other people remain lethargic after waking. Unfort ... Read More
1
1 thank
A 30-year-old member asked:
Dr. Clifford Gevirtz
40 years experience Anesthesiology
Sedation: The two drugs have additive sedative effects. Please careful about adding these together.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month